MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH
Catalog Number 0012AM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/20/2026.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with the ptfe insulation detached and returned.In addition, the insulation of the distal side was melted and marks of instrumentations was noted.Due to this condition the event reported was confirm.The electrode was tested for continuity and passed the test.Additionally, photos were provided and they showed the condition of the reported event.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The most likely cause of this damage is caused by operating the electrosurgery equipment (generator) at high power settings with continual activation of the electrode for long periods or by placing the electrode tip against another instrument causing extreme heat which results in the melting of the tip.No lot or batch were provided, bhr could not be performed.
 
Event or Problem Description
It was reported that, during an unknown surgery, the blue insulation came off during use.The product was a component of a kit pack from japan medical products.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/4/2026.D4 batch #: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
E-Z CLEAN BLADE MOD 2.75IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24512999
Report Number1721194-2026-00009
Device Sequence Number16013624
Product Code GEI
UDI-Device Identifier10614559100103
UDI-Public10614559100103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0012AM
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown